Remarks on invariant measures in metric spaces
Colloquium Mathematicum, Tome 32 (1974) no. 1, pp. 105-112
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_1_105_112,
author = {Jan Mycielski},
title = {Remarks on invariant measures in metric spaces},
journal = {Colloquium Mathematicum},
pages = {105--112},
year = {1974},
volume = {32},
number = {1},
doi = {10.4064/cm-32-1-105-112},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-1-105-112/}
}
Jan Mycielski. Remarks on invariant measures in metric spaces. Colloquium Mathematicum, Tome 32 (1974) no. 1, pp. 105-112. doi: 10.4064/cm-32-1-105-112
Cité par Sources :